A class of multivariate copulas with bivariate Fréchet marginal copulas

Jingping Yang, Yongcheng Qi, Ruodu Wang

Research output: Contribution to journalArticle

9 Scopus citations


In this paper, we present a class of multivariate copulas whose two-dimensional marginals belong to the family of bivariate Fréchet copulas. The coordinates of a random vector distributed as one of these copulas are conditionally independent. We prove that these multivariate copulas are uniquely determined by their two-dimensional marginal copulas. Some other properties for these multivariate copulas are discussed as well. Two applications of these copulas in actuarial science are given.

Original languageEnglish (US)
Pages (from-to)139-147
Number of pages9
JournalInsurance: Mathematics and Economics
Issue number1
StatePublished - Aug 1 2009


  • Bivariate Fréchet copulas
  • Conditional independence
  • Marginal copulas
  • Multivariate copulas

Fingerprint Dive into the research topics of 'A class of multivariate copulas with bivariate Fréchet marginal copulas'. Together they form a unique fingerprint.

  • Cite this